sunmark Childrens All Day Allergy Oral Solution Bubble Gum Flavor - Allergy Relief -
- Grape flavored liquid antihistamine
- Cetirizine hydrochloride 5 mg per 5 mL (1 teaspoon) dose
- Dose cup included
- Compare to active ingredient in Children's Zyrtec Allergy Syrup
- 4 fl. oz
- Zyrtec is a registered trademark of McNeil Consumer Healthcare Division, a division of Johnson & Johnson Consumer Inc
sunmark® Cetirizine HCl Children's Allergy Relief, 4 fl. Oz.